Alert archive / Pennsylvania / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

June 8, 2016Chester County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 8, 2016, 10:36 AM EDT for Chester County, Pennsylvania. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2016, 10:36 AM EDT (14:36 UTC)
Expired
Jun 8, 2016, 11:15 AM EDT
In force
39 min
Issued by
NWS Philadelphia/Mount Holly

County Chester County, PA

What was reported inside it

TimeReportWhereRemark
Jun 8, 11:08 AM EDTTSTM WND GST 51West Grove, PATIME ESTIMATED FROM RADAR
Jun 8, 11:21 AM EDTTSTM WND DMGPennsbury Twp, PATREES DOWN ON HOUSE
Jun 8, 11:22 AM EDTTSTM WND DMGWest Chester, PATREES DOWN. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 2.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2016-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2016-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

886 
WWUS81 KPHI 081436
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 AM EDT WED JUN 8 2016
 
DEZ001-MDZ008-PAZ060-070-101>104-081515-
NEW CASTLE-CECIL-BERKS-WESTERN CHESTER-WESTERN MONTGOMERY-EASTERN
MONTGOMERY-EASTERN CHESTER-DELAWARE-
1036 AM EDT WED JUN 8 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN NEW CASTLE...
CENTRAL CECIL...CHESTER...SOUTHERN BERKS...NORTHWESTERN DELAWARE AND
SOUTHWESTERN MONTGOMERY COUNTIES...

AT 1033 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR TERRE HILL TO NEAR RED LION TO NEAR GAMBER...AND
MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. OCCASIONAL LIGHTNING IS ALSO OCCURRING. IF YOU SEE LIGHTNING
OR HEAR THUNDER...MOVE INDOORS.

LOCATIONS IMPACTED INCLUDE...
WEST CHESTER...HAVRE DE GRACE...CALVERT...COATESVILLE...WESTTOWN...
DOWNINGTOWN...KENNETT SQUARE...OXFORD...PARKESBURG...NORTH EAST...WEST
GROVE...RISING SUN...HONEY BROOK...CHARLESTOWN...VALLEY FORGE...
MARSHALLTON...PLEASANT HILL...HOMEVILLE...MOUNT VERNON AND GLENMOORE.

LAT...LON 3972 7623 3973 7610 3976 7606 3983 7604
      3987 7599 3995 7600 4004 7593 4012 7593
      4015 7584 4011 7547 4006 7539 4007 7536
      3977 7574 3953 7599 3955 7603 3955 7609
TIME...MOT...LOC 1433Z 275DEG 49KT 4016 7611 3986 7657 3949 7700 
$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 8, 6:59 AM EDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 8, 6:59 AM EDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
659 AM EDT WED JUN 8 2016

.SYNOPSIS...
A strong disturbance in the upper atmosphere will move across the
region today. High pressure then builds to our south and west
tonight and Thursday, before moving over our area on Friday. Low
pressure is forecast to track from north of the Great Lakes to near
coastal New England Saturday into Sunday. This will pull a cold
front across our area Saturday night into early Sunday, then high
pressure gradually returns for early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A potent and narrow short wave trough is expected to dig southeast
right over our region through mid afternoon. 500 mb heights with
this trough could be 546 dam at the center, which is considerably
lower than we are used to seeing for troughs in June. Though cold
air advection in the boundary layer is persistent (since the cold
front moved through the region yesterday), the cold core associated
with this trough should be enough of a difference that there will be
some moderately steep lapse rates in the low and mid levels as it
passes overhead. Thus, despite meager CAPE values (MU CAPE values of
generally less than 500 J/kg), should see showers and thunderstorms
develop over much of the region by late morning. The window of
opportunity for showers and thunderstorms is rather narrow though as
the trough should be off shore by late this afternoon.

Given a relatively low melting level (6000 to 7000 k ft AGL) and
strong winds just above the boundary layer, and thunderstorms will
have the potential to produce small hail and gusty winds. Most of
our region (with the exception of Delmarva) is in a marginal risk.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
Skies should clear pretty quickly in the wake of the trough, with
everyone clearing out by midnight. Models are depicting a 850 mb jet
persisting over our region through the overnight hours. This may
keep winds up around 10 to 20 mph overnight. However, despite this,
still expect temps to drop into the 40s and 50s across the region
given the persistent cold air and dry air advection.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
The synoptic setup is comprised of a trough in the east Thursday
that shifts offshore during Friday as a expansive ridge is across
the Plains. As a trough moves into the West over the weekend, the
ridge in the Plains narrows but sharpens and this allows a strong
trough to move into the Northeast and Mid Atlantic regions.
This feature persists into early next week, however it should
gradually shift eastward as surface high pressure arrives from the
west. There is a convective potential later Saturday into Sunday as
a cold front arrives, all under northwesterly flow aloft. The extent
of the convection will depend on the timing of the cold front and
short wave energy diving southeastward. We used a model/continuity
blend approach for Thursday into Saturday, then blended in the 00z
WPC thereafter. Some adjustments were then made following additional
collaboration with our neighboring offices.

For Thursday and Friday...An upper-level trough remains across the
Northeast and Mid Atlantic regions Thursday with cyclonic flow as a
result. A weak area of surface high pressure will gradually build
toward our region later Thursday, then arrives over our area on
Friday. A tightening pressure gradient is in place Thursday and the
forecast soundings indicate good mixing after sunrise, therefore a
breezy day is anticipated. These winds should settle quickly
Thursday evening as mixing diminishes and the pressure gradient
relaxes. As the upper-level trough gradually shifts eastward and
more offshore Friday, a ridge into the Midwest and western Great
Lakes region along with strong warm air advection should result in a
ribbon of increasing ascent and moisture convergence from about the
central Great Lakes southeastward. This should at least start to
toss some high level cloudiness our way during Friday, with also the
potential for some convective cloud debris spilling southeastward. A
stronger mid level impulse dropping southeastward Friday night
across the Great Lakes may initiate a convective cluster.

For Saturday and Sunday...This time frame is less certain given a
complicating factor of timing and more questions regarding
convective initiation, track and intensity. The guidance all show a
robust trough moving into southeastern Canada and the Northeast with
deepening low pressure to our north. This will pull a warm front
into our area, then a cold front follows sometime mostly later
Saturday into Sunday morning. This timing may change and could be
somewhat disrupted by convection. A plume of robust warm air
advection occurs and as the aforementioned trough amplifies east-
southeastward, a potent mid and upper-level jet streak dives toward
the Mid Atlantic. The combination of strengthening deep west-
northwest flow, initial strong warm air advection and increasing
ascent points to a convective cluster. This setup looks to favor the
development of a potential MCS in the vicinity of the Great Lakes
Friday night then sliding southeastward Saturday and Saturday night.
The forecast soundings suggest strong flow which would lead to fast
storm motions and the potential for damaging winds. However, there
is uncertainty with the details and therefore lower confidence on
the scope of the associated convective hazards. The cold front is
currently forecast to be settling south of our area Sunday morning
with much cooler and drier air arriving from the northwest. This
should also result in increasing synoptic winds during Sunday.

For Monday and Tuesday...A significant (closed) trough is forecast
to be across the Northeast and Mid Atlantic regions during this time
frame. A surface low is forecast to be slowly moving toward the
Canadian Maritimes and the pressure gradient should be relaxing
especially on Tuesday. It appears to be dry during this time frame
with much drier air in place, although with cyclonic flow there
could be a decent amount of cloud development during each day.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Mostly VFR conditions are expected for the TAF period. The one
exception will be MVFR, and possibly brief IFR conditions with
showers and thunderstorms today. Showers and thunderstorms are
possible from mid morning through late this afternoon (the prime
period for any showers and thunderstorms looks to be from 15 to
18Z). Variable and gusty winds will be possible with the strongest
storms. Only have a mention of TSRA at KTTN and KABE which have
the highest risk of seeing TSRA, but there is some risk at all
TAF sites.

Winds should stay northwest or west northwest through the TAF period
(excluding possible variable direction in the vicinity of
thunderstorms). Winds could gust near 30 kt between 15 and 00Z, but
then drop off to near or below 15 kt.

OUTLOOK...
Thursday and Friday...VFR. Northwest winds near 15 knots with gusts
to around 25 knots, decreasing during both nights.

Saturday and Sunday...A chance for showers and thunderstorms with
the arrival of a cold front late Saturday into Sunday morning. There
is the potential for mainly brief visibility restrictions if any
showers and thunderstorms move across a terminal, however timing and
coverage is less certain at this time. Northwest winds will become
gusty on Sunday in the wake of a cold front.

&&

.MARINE...
Winds will continue to increase through the early morning hours.
Have already seen a few gusts near 25 kt. Thus, we are starting the
SCA now and continuing it today and tonight. As mentioned in the
previous forecast, there is a small chance for gale force gusts,
primarily on the New Jersey coastal waters from mid day through late
this afternoon. However, the window is rather narrow and not when we
would expect to see the deepest mixing. So for now have held off on
issuing a gale warning, but will continue to monitor.

Stronger winds are also possible in the vicinity of any showers and
thunderstorms that may develop today.

OUTLOOK...
Thursday and Friday...A Small Craft Advisory is in effect through
22z Thursday. There should be sufficient mixing to allow for gusts
to about 25 knots Thursday especially nearshore. The winds then
diminish enough Thursday night and Friday that should be below
advisory criteria.

Saturday and Sunday...The winds shift to a southerly direction
Saturday and increase to 10-20 knots ahead of a cold front.
This front should move through Saturday night into Sunday morning,
and the winds shift to the northwest and become gusty in its wake on
Sunday. Some showers and thunderstorms should move through late
Saturday into Sunday. Wind gusts may reach low-end gales for a
time on Sunday.

&&

.EQUIPMENT...
DOX WSR-88D Radar...Technicians on site and work on the radar is
ongoing. Currently, no estimated time for return to service is yet
known. More information will be passed along as it becomes available.
Alternate nearby radars that cover portions of Delmarva include, DIX,
LWX, AKQ as well as terminal doppler radars TBWI, TADW, and TPHL.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Thursday for ANZ430-431-
     450>455.

&&

Synopsis...Gorse
Near Term...Johnson
Short Term...Johnson
Long Term...Gorse
Aviation...Gorse/Johnson
Marine...Gorse/Johnson
Equipment...
Hazardous weather outlook, Jun 8, 4:02 AM EDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 AM EDT WED JUN 8 2016

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-090815-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
402 AM EDT WED JUN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME SHOWERS AND THUNDERSTORMS AROUND THE MIDDAY HOURS TODAY
COULD PRODUCE LOCALLY GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-090815-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
402 AM EDT WED JUN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

SOME SHOWERS AND THUNDERSTORMS AROUND THE MIDDAY HOURS TODAY
COULD PRODUCE LOCALLY GUSTY WINDS AND SMALL HAIL.

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-090815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
402 AM EDT WED JUN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

SOME SHOWERS AND THUNDERSTORMS AROUND THE MIDDAY HOURS TODAY
COULD PRODUCE LOCALLY STRONG WINDS AND SMALL HAIL.

WEST-NORTHWEST WIND GUSTS MAY APPROACH GALE FORCE FOR A BRIEF
PERIOD THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NORTHWEST WIND GUSTS SUNDAY MAY REACH LOW-END GALE FORCE FOR A
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 8, 10:26 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1026 AM EDT WED JUN 8 2016

NJZ007-PAZ054-055-060>062-101-081515-
WARREN-CARBON-MONROE-BERKS-WESTERN CHESTER-NORTHAMPTON-LEHIGH-
1026 AM EDT WED JUN 8 2016

...A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT WEST CENTRAL
WARREN... NORTHWESTERN CHESTER...NORTHAMPTON...LEHIGH...SOUTHWESTERN
MONROE... BERKS AND SOUTHEASTERN CARBON COUNTIES...

AT 1025 AM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WAS ALONG A
LINE EXTENDING FROM NEAR PENN FOREST RESERVOIR TO NEAR HAMBURG TO
BRICKERVILLE...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. OCCASIONAL LIGHTNING IS ALSO OCCURRING. IF YOU SEE LIGHTNING
OR HEAR THUNDER...MOVE INDOORS.

THESE STORMS WILL BE NEAR...
  PALMERTON...KRESGEVILLE...PENN FOREST RESERVOIR...BELTZVILLE STATE
  PARK AND DANIELSVILLE AROUND 1030 AM EDT.
  LENHARTSVILLE AROUND 1035 AM EDT.
  GILBERT...KUNKLETOWN...BRODHEADSVILLE AND WANAMAKERS AROUND 1040 AM
  EDT.
  ADAMSTOWN AND ROSSLAND AROUND 1045 AM EDT.
  KUTZTOWN...LYONS...SAYLORSBURG AND NEW TRIPOLI AROUND 1050 AM EDT.
  WIND GAP...TOPTON AND BELFAST AROUND 1055 AM EDT.
  PEN ARGYL AND CLAUSSVILLE AROUND 1100 AM EDT.
  BANGOR...EAST BANGOR...NEW MORGAN AND COFFEETOWN AROUND 1105 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WEST LAWN...
BOWMANSTOWN...SHILLINGTON...AMITY GARDENS...EASTLAWN GARDENS...NORTH
CATASAUQUA...WEISSPORT EAST...ST. LAWRENCE...CHAPMAN AND EFFORT.

LAT...LON 4056 7610 4058 7605 4057 7602 4065 7598
      4070 7583 4074 7576 4078 7582 4095 7557
      4092 7491 4053 7549 4014 7583 4015 7590
      4038 7625
TIME...MOT...LOC 1425Z 277DEG 27KT 4090 7557 4059 7599 4021 7627

ROBERTSON
Special weather statement, Jun 8, 10:36 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 AM EDT WED JUN 8 2016

DEZ001-MDZ008-PAZ060-070-101>104-081515-
NEW CASTLE-CECIL-BERKS-WESTERN CHESTER-WESTERN MONTGOMERY-EASTERN
MONTGOMERY-EASTERN CHESTER-DELAWARE-
1036 AM EDT WED JUN 8 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN NEW CASTLE...
CENTRAL CECIL...CHESTER...SOUTHERN BERKS...NORTHWESTERN DELAWARE AND
SOUTHWESTERN MONTGOMERY COUNTIES...

AT 1033 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR TERRE HILL TO NEAR RED LION TO NEAR GAMBER...AND
MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. OCCASIONAL LIGHTNING IS ALSO OCCURRING. IF YOU SEE LIGHTNING
OR HEAR THUNDER...MOVE INDOORS.

LOCATIONS IMPACTED INCLUDE...
WEST CHESTER...HAVRE DE GRACE...CALVERT...COATESVILLE...WESTTOWN...
DOWNINGTOWN...KENNETT SQUARE...OXFORD...PARKESBURG...NORTH EAST...WEST
GROVE...RISING SUN...HONEY BROOK...CHARLESTOWN...VALLEY FORGE...
MARSHALLTON...PLEASANT HILL...HOMEVILLE...MOUNT VERNON AND GLENMOORE.

LAT...LON 3972 7623 3973 7610 3976 7606 3983 7604
      3987 7599 3995 7600 4004 7593 4012 7593
      4015 7584 4011 7547 4006 7539 4007 7536
      3977 7574 3953 7599 3955 7603 3955 7609
TIME...MOT...LOC 1433Z 275DEG 49KT 4016 7611 3986 7657 3949 7700

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 10:26 AM EDTSpecial Weather StatementPHIWarren49 min
Jun 8, 11:12 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Warren48 min
Jun 8, 11:23 AM EDTSpecial Marine WarningPHI97 min
Jun 8, 11:23 AM EDTSpecial Weather StatementPHISalem37 min
Jun 8, 11:27 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Salem48 min
Jun 8, 11:33 AM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset42 min
Jun 8, 12:01 PM EDTSpecial Weather StatementPHICumberland29 min
Jun 8, 12:02 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more43 min
Jun 8, 12:04 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Somerset56 min
Jun 8, 12:24 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland51 min
Jun 8, 12:28 PM EDTSpecial Marine WarningPHI92 min
Jun 8, 12:37 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean38 min
Jun 8, 12:47 PM EDTGale WarningPHI8 hr
Jun 8, 12:47 PM EDTSmall Craft AdvisoryPHI45 hr
Jun 8, 12:47 PM EDTSevere Thunderstorm WarningPHIMonmouth28 min
Jun 8, 2:11 PM EDTSpecial Marine WarningPHI64 min
Jun 8, 2:25 PM EDTSpecial Weather StatementPHICumberland, Salem50 min
Jun 8, 3:07 PM EDTSpecial Marine WarningPHI83 min
Jun 8, 5:18 PM EDTSpecial Weather StatementPHIOcean27 min
Jun 8, 11:03 AM EDTSevere Thunderstorm WarningPHIChester, Delaware42 min
Jun 8, 3:04 PM EDTSpecial Weather StatementPHIMontgomery, Philadelphia26 min
Jun 8, 12:35 PM EDTSpecial Weather StatementPHISussex40 min

Nearby

Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.